Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
crm6360

Post-accutane approaching 2 months

Recommended Posts

I'm still clear, although at some point when I was off the medication I developed a couple tiny non-inflammatory nodules in a couple spots: one below my right eye, and another spot to the right of my nose. I wouldn't characterize those as pimples... they are just tiny raised masses of tissue... the best way I can describe it. They don't seem like they are gonna go away anytime soon, but I can live with it. Just weird.. anyone else have this happen post-Accutane?

The reason I went on Accutane was to address facial acne, but it seems like my shoulder acne was activated by the medication. This has persisted up till now. In the last couple weeks there's been a decrease in this activity and especially so in the last few days, but I still this to be highly unusual. Nonetheless, I can live with it if I have to.

Link to post
Share on other sites

I've still got the red marks, of course.... slowly fading in some cases.... I'm *hopefully* going to get this addressed to an extent with the diamondtome therapy sessions in a month or so.

Link to post
Share on other sites

Weird? If i'm understanding you correctly you took accutane to treat your facial acne, and you then your shoulder acne sprouted/increased ?

I've not heard of the two marks you're talking about. You could call your derm and ask

Good luck + congrats on finishin' tha A course

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×